# SDR REXA2012121001547

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 27,208 hours, 24,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN DENTED AT WS 29.42 MEASURING 2.3" X 2.6" X 0.038" DEEP AND 12.6" FROM THE LEADING EDGE OF THE SKIN.  REPAIRED IAW BOMBARIDER REO 601R-57-21-1815.
